# SDR DHL9872654D

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Worn
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 5 SEAT TRACK LOCK FLANGE WORN AT STA 600.  REMOVED DAMAGED SECTION.  REPLACED DAMAGED SECTION FROM STA 560 TO 600 PER SRM 53-10-5.  N/R  5156.
